# SDR GAIA9894

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK INSPECTION, FOUND A HOLE LOCATED AT FS 950, 10 INCHES ABOVE STRINGER 28 LEFT.  THE HOLE WAS REPAIRED USING BOEING TELEX AOC-OKO-98-0080TR.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
